Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Polynomial approximation in the mean with respect to harmonic measure on crescents


Author: John Akeroyd
Journal: Trans. Amer. Math. Soc. 303 (1987), 193-199
MSC: Primary 30D55; Secondary 30E10, 41A10, 46E15, 47B38
MathSciNet review: 896016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ 1 \leqslant s < \infty $ and "nice" crescents $ G$, this paper gives a necessary condition (Theorem 2.6) and a sufficient condition (Theorem 2.5) for density of the polynomials in the generalized Hardy space $ {H^s}(G)$. These conditions are easily tested and almost equivalent.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D55, 30E10, 41A10, 46E15, 47B38

Retrieve articles in all journals with MSC: 30D55, 30E10, 41A10, 46E15, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0896016-X
PII: S 0002-9947(1987)0896016-X
Article copyright: © Copyright 1987 American Mathematical Society